It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • is my medication making me more anxious (paxil/wellbutrin)



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-26-2015, 01:47 PM   #1
    annak92
    Newbie
    (female)
     
    annak92's Avatar
     
    Join Date: Mar 2015
    Location: Washington, DC
    Posts: 6
    annak92 HB User
    is my medication making me more anxious (paxil/wellbutrin)

    I have been more depressed than ever this year and my psychiatrist upped my dosage on wellbutrin (bupropion) a few weeks ago. Since then I have been very anxious. I jump at the smallest sound and am scared any time someone touches me or says my name (I think its my amygdala being overactive, idk). Its embarrassing and causing me to be even sadder and more socially removed. I need help and will be seeing a counselor next week, but I was wondering if anyone else has had these problems with their medications. Thank you all for your help and support.

     
    Sponsors Lightbulb
       
    Old 03-31-2015, 12:46 AM   #2
    Bridgett1965
    Junior Member
    (female)
     
    Join Date: Oct 2008
    Location: Akron, Oh USA
    Posts: 16
    Bridgett1965 HB User
    Re: is my medication making me more anxious (paxil/wellbutrin)

    AnnaK: I have suffered from Anxiety and Panic Attacks for well over 20 years. I had a brief period of about 4 years with no medication as I had had the medication therapy as well as regular therapy and learned how to help myself cope. This past summer my anxiety and panic attacks came back and I was once again made to force myself go anywhere. I was so nervous or afraid to go anywhere. My dr. started me on Wellbutrin and that alone did not seem to do the trick totally so Paxil was added. The two of those meds together caused me to feel like I was crawling out of my skin! I couldn't cope at all I didn't know what to do my insides were just moving so fast I felt like I could have a heart attack or something. Dr. lowered the paxil but it didn't do the trick so I was taken off Paxil and put on Prozac along with the welbutrin. That has seemed to work for me. I was taking 300 mg of Wellbutrin and then it was lowered to 150 mg and now I take 75mg. Will go to half that next and then will be off the Wellbutrin. I am feeling better now as far as the panic anxiety and depression I was battling. I no longer cry all the time over nothing. I'm not moody and not argumentative about everything and no longer anxious about everything. Sounds like maybe your meds may need adjusted or changed...that worked for me. My dr. did a Genetic Test on me. Shows medications that WILL work for me....MIGHT work for me...and WILL NOT work for me. I think that has helped as well make decisions on my meds.

    I hope you get some relief. I take deep cleansing breaths through my nose and out through my mouth when I feel my anxiety level is going to high and that also helps. Good luck to you and don't give up!

     
    Closed Thread

    Tags
    anxiety, depression, medication, paxil, wellbutrin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:28 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!